# SDR SWAA2025040214194

- Difficulty date: February 27, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED ON BS 294.5 BETWEEN STR-8 TO STR-9 IN FORWARD GALLEY DOOR RH SIDE; CRACK LENGTH 1.272 INCHES APPROX. 2025-167597 <[01].  REPLACED STUB FRAME LOC. ON BS 294.5 BTW S-7R TO S-9R AT FWD GALLEY DOOR AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8370 SHEET 9 TO SHEET 11 REV D.  SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED STUB FRAME LOC. ON BS 294.5 BTW S-7R TO S-9R AT FWD GALLEY DOOR AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8370 SHEET 9 TO SHEET 11 REV D. SEE INDIVIDUAL SIGN OFF BELOW.  RII VERIFIED.
